# SDR HCMA066323

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198BH
- Make and model: Snias AS350B2
- Aircraft serial: 3126
- Engine: Tmeca ARRIEL1D
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Condition: Defective
- Location: Main Rotor
- Part time: 635 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO CAUSED HARD OVER IN CYCLIC.  REPLACEMENT PART WAS OFF SHELF IN O/H CONDITION.
